# SDR 99FDEA00073

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65442341
- Condition: Corroded
- Location: Bs 1048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 515 FOUND CORROSION ON BL 0 CHORD AT BS 1048, RBL 2, WL 200.  *S/D*  REMOVED AND REPLACED BL 0 CHORD BS 950 TO 1060, WL 200 IAW FEDEX SRM 51-30-2, 53-10-1.
